MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET
Catalog Number A1134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding to a 99" (251 cm) appx 6.8 ml, transfer set w/check valve, nanoclave® t-connector, anti-siphon valve, 0.2 micron filter, luer lock that experienced breakage.The reporter stated that when pulling back on new syringe to refill, the line snapped and broke off of wider part of pn tubing.Line immediately clamped closest to picc.Line changed performed on all lines associated with picc.Ordered overnight pn, pharmacy distributed new lipid syringe.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.Investigation summary the complaint of separation on item a1134 cannot be confirmed, since no product samples, pictures, or videos were received for investigation.The device history could not be reviewed because the lot number is unknown.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.

Brand Name
99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21731851
Report Number9617594-2025-00589
Device Sequence Number11757570
Product Code FMG
UDI-Device Identifier00887709069077
UDI-Public00887709069077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1134
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown